# SDR USAA20101021EM052

- Difficulty date: October 21, 2010
- Submitted: October 21, 2010
- Operation: Air carrier
- Aircraft: N958UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000164
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pneumatic System
- Condition: Low Pressure
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOS - THE LEFT AFT CABIN DOOR EMERGENCY PNUEMATIC ASSEMBLY PRESSURE IS LOW.  MAINTENANCE SERVICED THE EMERGENCY PNUEMATIC ASSEMBLY PER AMM 52-12-51.
